# SDR WX0A2025081132536

- Difficulty date: August 10, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N313NV
- Make and model: Airbus A319-111
- Aircraft serial: 2300
- Aircraft time: 54,810 hours, 36,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED)  LEFT OVERWING EXITS LIGHTS AND SIGN DO NOT LIGHT UP WHEN AC BUSS 1 AND 2 LOSE POWER.  PERFORMED EMERGENCY BATTERY TEST IAW AMM 33-51-00-710-001, OPS CHECKED GOOD.
